Skip to main content

On the Solvability of One Boundary Value Problem for a Class of Higher-Order Nonlinear Partial Differential Equations

Abstract

The boundary value problem for a class of higher-order nonlinear partial differential equations is considered. The theorems on existence, uniqueness and nonexistence of solutions of this problem are proved.

This is a preview of subscription content, access via your institution.

References

  1. Aliev, A.B., Lichaei, B.H.: Existence and nonexistence of global solutions of the Cauchy problem for higher order semilinear pseudohyperbolic equations. J. Nonlinear Anal. Theory Methods Appl. 72(7—-8), 3275–3288 (2010)

    Article  Google Scholar 

  2. Evans, L.C.: Partial differential equations. In: Graduate Student of Mathematics, vol 19. American Mathematical Society, Providence, RI (1998)

  3. Galactionov, V.A., Mitidieri, E.L., Pohozaev, S.I: Blow-up for Higher-Order Parabolic, Hyperbolic, Dispersion and Schrodinger Equations. Series: Chapman & Hall/CRC Monographs and Research Notes in Mathematics (2014)

  4. Hörmander, L.: The Analysis of Linear Partial Differential Operators II. Differential Operators with Constant Coefficients. Springer, Berlin (1983)

    MATH  Google Scholar 

  5. Kharibegashvili, S.: Boundary value problems for some classes of nonlinear wave equations. Mem. Differ. Equ. Math. Phys. 46, 1–114 (2009)

    MathSciNet  MATH  Google Scholar 

  6. Kharibegashvili, S.: The boundary value problem for one class of semilinear partial differential equations. In: International Workshop QUALITDE—2017, December 24–26, Tbilisi, Georgia, pp. 81–82 (2017)

  7. Kharibegashvili, S.: The solvability of the boundary value problem for one class of higher-order nonlinear partial differential equations. In: International Workshop QUALITDE—2019: December 7–9, Tbilisi, Georgia, pp. 96–98 (2019)

  8. Kharibegashvili, S., Midodashvili, B.: Solvability of characteristic boundary-value problems for nonlinear equations with iterated wave operator in the principal part. Electron. J. Differ. Equ. 2008(72), 1–12 (2008)

    MathSciNet  MATH  Google Scholar 

  9. Kharibegashvili, S., Midodashvili, B.: On one boundary value problem for a nonlinear equation with iterated wave operator in the principal part. Ga. Math. J. 15(3), 541–554 (2008)

    MathSciNet  MATH  Google Scholar 

  10. Kiguradze, T.: Raja Ben-Rabha: on strong well-posedness of initial-boundary value problems for higher order nonlinear hyperbolic equations with two independent variables. Ga. Math. J. 24(3), 409–428 (2017)

    MATH  Google Scholar 

  11. Kufner, A., Fučik, S.: Nonlinear Differential Equations. Elsevier, Amsterdam (1980)

    MATH  Google Scholar 

  12. Ladyzhenskaya, O.A.: The Boundary Value Problems of Mathematical Physics. Springer, New York (1985)

    Book  Google Scholar 

  13. Lin, G., Gao, Y., Sun, Y.: On local existence and blow-up solutions for nonlinear wave equations of higher-order Kirchhoff type with strong dissipation. IJMNTA 6(1), 11–25 (2017)

    Article  Google Scholar 

  14. Ma, T., Gu, J., Li, L.: Asymptotic behaviour of solutions to a class of fourth-order nonlinear evolution equations with dispersive and dissipative terms. J. Inequal. Appl. 318(1), 1–7 (2016)

    Google Scholar 

  15. Mitidieri, E., Pohozhaev, S.I.: A priori estimates and the absence of solutions of nonlinear partial differential equations and inequalities (Russian). Tr. Mat. Inst. Steklova 234, 1–384 (2001) [English transl.: Proc. Steklov Inst. Math. 2001, No. 3 (234), pp. 1–362]

  16. Trenogin, V.A.: Functional Analysis (Russian), 2nd edn. Nauka, Moscow (1993)

    Google Scholar 

  17. Vulikh, B.Z.: Concise Course of the Theory of Functions of a Real Variable (Russian). Nauka, Moscow (1973)

    Google Scholar 

  18. Wang, Y.Z., Wang, Y.X.: Existence and nonexistence of global solutions for a class of nonlinear wave equations of higher order. J. Nonlinear Anal. Theory Methods Appl. 72(12), 4500–4507 (2010)

    MathSciNet  Article  Google Scholar 

  19. Xiangying, C.: Existence and nonexistence of global solutions for nonlinear evolution equation of fourth order. Appl. Math. J. Chin. Univ. Ser. B 16(3), 251–258 (2001)

    MathSciNet  Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to B. Midodashvili.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Kharibegashvili, S., Midodashvili, B. On the Solvability of One Boundary Value Problem for a Class of Higher-Order Nonlinear Partial Differential Equations. Mediterr. J. Math. 18, 131 (2021). https://doi.org/10.1007/s00009-021-01752-2

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1007/s00009-021-01752-2

Keywords

  • Nonlinear higher-order equations
  • Schaefer’s fixed point theorem
  • existence
  • uniqueness and nonexistence of solutions

Mathematics Subject Classification

  • Primary 35G30
  • Secondary 00A00